# SDR AT0700078

- Difficulty date: October 24, 2005
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 248 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 248 AT L18L HAS SMOOTH DENT WITH NO INTERNAL DAMAGE, NO LOOSE OR PULLED FASTENERS.  MEASURES 2.5 X 2.5 X .048 INCH.  CONDITION 2 WITH D/X 52.08. DENT IS ON L18L, PER RES 05-1279 REQUIRES HFEC OR DYE PENATRENT EVERY 500 HRS.  INSTALLED DOUBLER REPAIR AT FS 248 AT L18L IAW B717 SRM 53-00-01 FIG 201.  MATERIAL USED DOUBLER 2024T3.025 SIZE 23.75 X 17 INCHES, 2024T3.050 SIZE 18 X 14 INCHES, 2024T3.063 SIZE 25 X 4 INCHES.
